| Catalog Number |
151710418 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
05/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address infection.Patient had a attune revision surgery on (b)(6) 2019.On (b)(6) 2019, patient presented in the doctors office with an infected knee.The patient was brought to the or for an i&d and insert exchange.The original attune crs insert size 4 x 18mm insert was removed and a new insert of the same size was reimplanted.All other implants were well fixed and retained.Doi: (b)(6) 2019; dor: (b)(6) 2019, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.